# SDR DALA2024082108316

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY ON PASSENGER CREW DOOR 831 ON BONDED BUSHES OF UPPER A ND LOWER CONNECTION LINK NEXT TO SUPORT ARM AND UPPER AND LOWER CONNEC TION SUPPORT ARM AT FWD GALLEY AREA (8 EA). CORRECTIVE ACTION: REPLACED ON PASSENGER CREW DOOR 831 BONDED BUSHES OF UPPER AND LOWER CONNECTION LINK NEXT TO SUPORT ARM AND UPPER AND LOWER CONNECTION SUPPORT ARM AT FWD GALLEY AREA (8 EA) AS PER A320 FAM AMM 52-11-21-000-001-A, AND AS PER A320 FAM AMM 52-11-21-400- 001-A. (0512527)
